# SDR SWAA2021101830289

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Missing
- Location: Bs 235.8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FRAME BS 235.8 MISSING SECTION WHERE INITIAL RUBBING STRIP ATTACH.  TRIMMED DAMAGE AREA AT FRAME STA 235.8 PER SRM 51-10-02-0G-0 VERIFIED STEP 1. PERFORMED HFEC INSP ON CUTOUT AREA IAW B737 NDTP6 51-00-00 PROC.23 NO CRACKS.  FABRICATED AND INSTALLED REPAIR AT FRAME IAW EA 21-153-03124 VERIFIED. STEPS 4 5& 6 RII VERIFIED STEPS 4, 5 & 6.
